# SDR SWIA200718120

- Difficulty date: February 26, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 15,275 hours, 12,397 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SEAT  BACK SUPPORTS ARE CRACKED, DISCOVERED AT C-CHECK INSPECTION.  INSTALLED NEW SUPPORT P/N1C3076-1AJT AND P/N1C3076-2AJT PER CRJ200 SRM 51-42-10.
